|Just started meds
Nov 27, 2003
Doc, I just started meds and I exercise on a daily bases. I have found that I get out of breath faster now that im on meds. granted im not a great runner anyway but im finding it hard to catch my breath. im on epivar,videx and reyatez and ive been taken it for about a month now. thanks for your help.DIV
| Response from Mr. Vergel
Talk to your doctor about this. Make sure you are measuring your blood pressure when you are exercising and when you are at rest.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Glands After Topping Without Condom Does It Mean I Have HIV
- Tingling In Fingers After Touching Precum Worried I Have HIV
- Trouble Urinating After Genital Rubbing Worried I Have HIV
- Can And Std Cause Mouth Ulcers?
- Can Genital Warts Be Cured With Over The Counter Wart Medicine?
- Discomfort On Penis Tip After Sex Std Sti
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.